Translator Disclaimer
July, 2021 Energy decay for small solutions to semilinear wave equations with weakly dissipative structure
Yoshinori NISHII, Hideaki SUNAGAWA, Hiroki TERASHITA
Author Affiliations +
J. Math. Soc. Japan 73(3): 767-779 (July, 2021). DOI: 10.2969/jmsj/84148414

Abstract

This article gives an energy decay result for small data solutions to a class of semilinear wave equations in two space dimensions possessing weakly dissipative structure relevant to the Agemi condition.

Funding Statement

The work of the second author is supported by Grant-in-Aid for Scientific Research (C) (No. 17K05322), JSPS. This work is partly supported by Osaka City University Advanced Mathematical Institure (MEXT Joint Usage/Research Center on Mathematics and Theoretical Physics JPMXP0619217849).

Citation

Download Citation

Yoshinori NISHII. Hideaki SUNAGAWA. Hiroki TERASHITA. "Energy decay for small solutions to semilinear wave equations with weakly dissipative structure." J. Math. Soc. Japan 73 (3) 767 - 779, July, 2021. https://doi.org/10.2969/jmsj/84148414

Information

Received: 30 January 2020; Published: July, 2021
First available in Project Euclid: 1 December 2020

Digital Object Identifier: 10.2969/jmsj/84148414

Subjects:
Primary: 35L71
Secondary: 35B40

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • July, 2021
Back to Top